# SDR UALA2012081304395

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,562 hours, 13,717 cycles
- Engine: Pwa PW4060
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOW FITTING ASSY TORN OUT OF NG.  REMOVED DAMAGED FITTING PER MM32-21-12 STOPPED AT ITEM 2 D-3 PAGE 401.
